# SDR IPXA2022052082307

- Difficulty date: May 5, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E COMP. FORMER IS CRACKED AT STA. 585.REMOVED, FABRICATED AND REPLACED FORMER IAW DWG. ARB2931 AND SRM 51-31-01 & 51-33-01. (MINOR)
